# SDR MWEA020166

- Difficulty date: March 13, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N216ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47740
- Aircraft time: 46,794 hours, 33,982 cycles
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE OIL PRESSURE DECREASING, LEFT TEMPERATURE RISING INTO YELLOW ARCH 120 DEGREES CELSIUS.  REDUCED POWER TO IDLE, OIL QUANTITY WENT TO ZERO, OIL PRESSURE LOW LIGHT CAME ON, OIL PRESSURE INDICATED 30 PSI.  PERFORMED ENGINE SHUT DOWN PER QRH.  MAINTENANCE REPLACED ENGINE.
